# SDR UPS205372

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Flat
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, AFTER TAKEOFF NOSE GEAR INDICATED OPEN.  ON RECYCLE ALL DOORS WERE OPEN WHEN HANDLE PLACED OFF, MAIN INDICATED DOWN.  ALL 3 OPEN WHEN HANDLE PLACED DOWN, ALL INDICATIONS NORMAL.  REPLACED NLS SHOCK STRUT SEALS IAW 12-15-24 AND OPS CHECKED GOOD.
